# SDR 06FDEA1046

- Difficulty date: March 14, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BS 720C PLUS 13 LBL 67 WL 208.  REMOVED AND REPLACED WEB PER SRM 53-10-02.
